Open Access
30 September 2004 On a class of nonlinear reaction-diffusion systems with nonlocal boundary conditions
Abdelfatah Bouziani
Abstr. Appl. Anal. 2004(9): 793-813 (30 September 2004). DOI: 10.1155/S1085337504311061

Abstract

We prove the existence, uniqueness, and continuous dependence of a generalized solution of a nonlinear reaction-diffusion system with only integral terms in the boundaries. We first solve a particular case of the problem by using the energy-integral method. Next, via an iteration procedure, we derive the obtained results to study the solvability of the stated problem.

Citation

Download Citation

Abdelfatah Bouziani. "On a class of nonlinear reaction-diffusion systems with nonlocal boundary conditions." Abstr. Appl. Anal. 2004 (9) 793 - 813, 30 September 2004. https://doi.org/10.1155/S1085337504311061

Information

Published: 30 September 2004
First available in Project Euclid: 10 October 2004

zbMATH: 1063.35070
MathSciNet: MR2102602
Digital Object Identifier: 10.1155/S1085337504311061

Subjects:
Primary: 35K50 , 35K55
Secondary: 35B45 , 35D05 , 35K57

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 9 • 30 September 2004
Back to Top